Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling shadow in eye. Could it be from sunburn?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Fri, 18 Jan 2013 in Vision and Eye Disorders
Question: hi i have a shadow in my left eye this is the first time. i am 33years old what can this mean? it feels like i have a glare? Could it be from too much sun? when i close my better eye and i look at a white object a light shadow appears?
doctor
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello,
Thanks for the query.
The shadow you are feeling in your eye seems to be the floater in your eyes.
Floaters are pieces of debris found in vitreous humour of the eye,which is a jelly like substance found in the middle of eye ball.
Although floaters can be normal and caused by ageing process but there can be various causes for such floaters like
Posterior vitreous detachment
Retinal tears
Retinal detachment,in rare cases

However other causes may be
Eye injury
Eye inflammation like uveitis
Diabetes etc.

As floaters and eye flashes can be caused by many eye conditions,some of which can affect your vision,you must get your eye examined by a eye specialist as early as possible.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Thanks



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Medical Topics

Recent questions on  Uveitis

doctor1 MD

Dear doctor I am 48,suffering from uveitis to right eye since last 3 years.I have since in touch with healthcaremagic and seeking its advice.My reports are loaded about this to healthcaremagic site. I had to undergo cataract surgery 2years ago....

doctor1 MD

I keep getting this feeling like Im going to pass out, my body starts shaking, my hands trembleing, heart racing. I get palpitations nightly. But these panik like attacks just started a week ago and every evening they come on. Im currently being treated for posterior uveitis.

doctor1 MD

Hi doctor,I am 48 running. I have following problems 1.Periods are irregular ,Blood flow sometines moderate sometimes heavy. 2.Feel dizzy.Head whirls.Eyes are stressed,A whole day I feel stressed. 3.Sometimes feel nervous.Mood swings occur,Cry out...

doctor1 MD

daughter is 51, exercises, carefully about diet and has been having symptoms recent gall bladder removal Ivitis ( serious eye irritation inside the front under treatment for it) Very high potassium reading Was dizzy when getting out of bed this...

doctor1 MD

Hi. I have spinal stenosis in C5 and C6, impacting the nerves, according to MRI. While I know the hand, shoulder and back tingling and pain I m having are related to this, I wonder if there could also be effects on my left eye. All the nerve issues in the hand and back are on my left side, and now I ve been having bouts of uveitis and high pressure in the left eye. I ve been tested for Ankylosing Spondylitis, RA, Lupus, MS, you name it, all negative. Help?

doctor1 MD

dear doctor, my doaugther is 5 year old. She had posterious uveitis. Eye dop HOMIDE, BETNESOL-N, ATTROPIN SULPHATE OINTMENT is using arount 1 month. Is any serious issue regarding this or we should stop the medicine. As the medine given by the AIIMS doctor.

doctor1 MD

hi my husband is 35 years old he is diagnosed with Uveitis & also his liver have some damage too doctor gave him steroids for six months & no improvement so now they gave him Cyclosporin A & he is taking this medication from one week now my concern is this medicine have many side effects & we are scared about side effects is there any other treatment for this problem .